Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 5 found articles
 
 
  Statistics of mesoscale cyclonic Eddies over the Black Sea
 
 
Title: Statistics of mesoscale cyclonic Eddies over the Black Sea
Author: Efimov, V. V.
Shokurov, M. V.
Yarovaya, D. A.
Hein, D.
Appeared in: Physical oceanography
Paging: Volume 19 (2009) nr. 4 pages 211-224
Year: 2009
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 5 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands